# SDR USAA2011080500019

- Difficulty date: August 1, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,246 hours, 19,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE (FL350) PASSENGERS & FLIGHT ATTENDANTS REPORTED AN ACRID, BURNING, SULPHURIC ODOR IN CABIN FROM ROW 11 TO AFT OF AIRCRAFT, WHICH DISSIPATED AS POWER WAS REDUCED ON DESCENT.  FLIGHT DIVERTED TO MEM.  SUP TO BE ISSUED UPON COMPLETION OF TROUBLESHOOTING AND FINDINGS.  MAINTENANCE TROUBLESHOT AIRCRAFT ELECTRICAL SYSTEM WITH NO FAULT FOUND.  ISOLATED ENGINES AND PACKS - NO ODOR NOTED ON 10-HOUR GROUND RUN.  UNABLE TO DUPLICATE ODOR AND NO SUBSEQUENT ISSUES TO DATE (30 DAYS LATER).
